UK-Muscle.co.uk Forum banner
1 - 8 of 8 Posts

·
Gym Addict
Joined
·
193 Posts
Discussion Starter · #1 ·
I had my blood test reults this morning, my doctor who knows I use told me my liver ALT levels were 604 , thats 10x higher than what they should be , he also told me my white blood cell count was raised , he,s advised me to stop using altogether and have a follow up blood test, all other tests came back fine.

I do know that the last 2 weeks when Ive been going to the toilet , my stools are almost sand coloured, I told him this , he said its because your liver isnt functioning correctly.

I have used 500mg of sustanon every 10 days for the last 12 months or so, came off for 5 weeks earlier on this year then went back on.Ive only ben on again 3 weeks when I had the blood test done, so im a bit concerned.

He said I may have liver damage, but he did also think they should not get any higher if I stop using and they should come down.
 

·
Read Only
Joined
·
35,526 Posts
that is a high number but the fact is that if you have liver damage then this will not be the sole cause of steroids the unfortunate thing is that your Doc will only say that the steroids are the cause......

what orals have you taken?

sorry to be blunt though mate but after a year on the gear what did you expect your test levels to be? many use all year round and then are shocked by the results......

dehydration could be an impact on your stools though.....my advice would be to come off all gear and get the test redone this way the Doc will not be able to use the steroids as the sole issue...
 

·
My Protein Discount Code MP2819
Joined
·
5,868 Posts
manaja said:
I had my blood test reults this morning, my doctor who knows I use told me my liver ALT levels were 604 , thats 10x higher than what they should be , he also told me my white blood cell count was raised , he,s advised me to stop using altogether and have a follow up blood test, all other tests came back fine.

I do know that the last 2 weeks when Ive been going to the toilet , my stools are almost sand coloured, I told him this , he said its because your liver isnt functioning correctly.

I have used 500mg of sustanon every 10 days for the last 12 months or so, came off for 5 weeks earlier on this year then went back on.Ive only ben on again 3 weeks when I had the blood test done, so im a bit concerned.

He said I may have liver damage, but he did also think they should not get any higher if I stop using and they should come down.
This can be due to diet too mate, specifically if you take a lot of shakes.

SD
 

·
Gym Addict
Joined
·
193 Posts
Discussion Starter · #4 ·
Ive not used any orals for over 2 years, just the sustanon and maybe for a couple of months some deca., I didnt realise the shakes can be a contributing factor, I am concerned as he said its "sky high " !
 

·
Read Only
Joined
·
35,526 Posts
it is sky high this much i can tell you the first thing you should do is stop all drugs then get the bloods redone.....not stopping all drugs would be a mistake in my opinion
 

·
My Protein Discount Code MP2819
Joined
·
5,868 Posts
manaja said:
Ive not used any orals for over 2 years, just the sustanon and maybe for a couple of months some deca., I didnt realise the shakes can be a contributing factor, I am concerned as he said its "sky high " !
Have you used any other medication, specifically Paracetamol? or used Alcohol?

SD
 

·
Gym Addict
Joined
·
193 Posts
Discussion Starter · #7 ·
No , I dont drink, I dont use paracetamol or anything, I came off for 5 weeks from june to mid july because I was on holiday, Like I say Ive only been using again for a few weeks , the only reason I went to the docs is because my stools were lighter than normal, foolishly I had a shot on tue, I got the results from my docs this morning at 9.20am, I just cant think straight, he said im not jaundiced , but advised me to have a follow up in 6 weeks time, so im stopping , hopefully thet should not go any higher.
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top